I am on heavy duty pain scrip for pinched nerve and don't want to get constipated again... i have pinched nerve affecting part of my body, had MRI and scheduled for 2 cortisone injections at hospital but that is 3 weeks away..
25 Jul 2010
The only information I found on Miralax did not mention "yellow" color like BM's as a side effect. However, it did say to take it for the least amount of time possible. Also, ask your doctor about another procedure for your back. There's one called an RFT. Radio Frequency Thermocoagulation. I have had back issues (including a shattered mid spine) and know the cortisone injections don't last very long and after using them several times, it will turn your disc to a "wood like" substance. Just a suggestion. Are they doing the procedure where you sit on the table and bend forward... or the one where
they view the injections live on a monitor? Since you are having it done at the hospital, I'm assuming it's the RF prodedure but using cotisone instead of another medication. Good luck to you and hope it all works out for you! Also, I would call your doc and let him/her know about the discoloration. Is anything mentioned on the Miralax bottle?
My Best Wishes,
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Soiled undergarments still happen, but that is not my problem. My problem is "Why" can't her constipation be controlled? Please no ...
6 answers • 29 Jun 2012
I, like others, go a week or longer without a BM and when I do have one the stool is very hard and I strain excessively. Miralax does help me but it ...
1 answer • 30 Dec 2012
... I took miralax for several days in a row and developed these symptoms. I stopped miralax and palpitations stopped. Tried it again and they came ...
0 answers • 8 Nov 2015